# SDR 20010112SG031

- Difficulty date: October 1, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N704C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC704
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20475546
- Part serial: 471663
- Condition: Failed
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2565 - SDY - THE CABIN STARTED TO FILL WITH SMOKE SHORTLY AFTER LANDING.  CREW FOLLOWED CHECKLIST PROCEDURES AND TURNED OFF ACM''S.  AIRCRAFT DEPLANED AT GATE WITH NO FURTHER PROBLEMS.  LEFT ACM HAD FAILED.  DEFERRED LEFT ACM, THE REPLACED LATER.  NO FURTHER DEFECTS NOTED.  (M)
